# SDR CALA2022122303472

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY EXIT DOOR FWD LOAD TRANSMITTING PROFILE CRACKED.   REPLACED THE PROFILE IAW SRM 51-42-11.
